# SDR SIMA20140215003

- Difficulty date: February 15, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 25,483 hours, 17,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C INSPECTION FOUND RT INBD INTERCOSTAL FWD T BRACKET IS CRACKED.  FABRICATED NEW BRACKET & INSTALLED IAW ETN CR-53-043 & STRUCTURAL REPAIR MANUAL 51-42-21.
